Structure of the closure of orbits in spaces of finite-dimensional linear SL(2) representations
- 41 Downloads
The orbital decomposition of the closure of an arbitrary orbit in the space of a finite-dimensional linear representation of the group SL(2) is described in terms of certain integervalued invariants. The basic field is algebraically closed and has zero characteristic.
Unable to display preview. Download preview PDF.
- 1.Dzh. Khadzhiev, “Description of the closed orbits and closures of nonclosed orbits in irreducible representations of the Lorentz group,” Dokl. Akad. Nauk Uzbek SSR, No. 12, 3–6 (1966).Google Scholar
- 2.N. Jacobson, Lie Algebras, Interscience, New York (1962).Google Scholar
- 3.A. Borel, Linear Algebraic Groups, Benjamin (1969).Google Scholar
- 4.A. Bialynicki-Birula, “On homogeneous affine spaces of linear algebraic groups,” Amer. J. Math.,85, 572 (1963).Google Scholar
- 5.V. L. Popov, “Stability of the action of algebraic groups on algebraic varieties,” Izv. Akad. Nauk SSSR, Ser. Matem.,36, No. 2, 371–385 (1972).Google Scholar
- 6.D. Birkes, “Orbits of linear algebraic groups,” Ann. Math.,93, No. 3, 459–475 (1971).Google Scholar
- 7.É. B. Vinberg and V. L. Popov, “A class of quasi-one-dimensional affine varieties,” Izv. Akad. Nauk SSSR, Ser. Matem.,36, No. 2, 749–763 (1972).Google Scholar
- 8.M. Nagata, “Invariants of a group in an affine ring,” J. Math. Kyoto Univ.,3, 369–377 (1963–64).Google Scholar
- 9.V. L. Popov, “Quasi-one-dimensional affine algebraic varieties of the group SL(2),” Izv. Akad. Nauk SSSR, Ser. Matem.,37, No. 5, 792–832 (1973).Google Scholar